# SDR ASAA2023100645512

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 53,857 hours, 15,942 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP FLAG ILLUMINATED ON CAPTAIN MFD FO SIDE NORMAL. GROUNDED - YES. PERF FMC BITE TEST REF B737-800 FIM 34-61 TASK 801. SYS TEST NORMAL, NO FAULTS LOGGED.
